Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 11

DOI:
https://doi.org/10.37418/amsj.9.11

M. Magendran, R. Vikrama Prasad, M. Venkatachalam
ASSESSMENT AND SELECTION OF VENDOR IN A CONSTRUCTION-BASED ORGANIZATION: A MATHEMATICAL APPROACH

R. Elayaraja, M. S. Kumar, and V. Ganesan
ASYMPTOTIC PROPERTIES OF THIRD-ORDER NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS WITH VARIABLE DELAY ARGUMENTS

B. Cobani and L. Subashi
ON THE WELL-POSEDNESS OF A TRANSMISSION EIGENVALUE PROBLEM

T. Gandhimathi
SOME INEQUALITIES OF INTUITIONISTIC FUZZY MATRICES

A. Tiwari, C. K. Ganteda, and R. Sandhya
ABSORBING MAP IN COMPLETE INTUITIONISTIC FUZZY METRIC SPACE

N. K. Datta and N. Mandal
ON THE UNIQUENESS THEOREMS OF L-FUNCTIONS CONCERNING WEIGHTED SHARING

E. Subha and D. Vidhya
η**-CLOSED SETS IN TOPOLOGICAL SPACES

J. T. Gondalia and A. H. Rokad
MULTIPLY DIVISOR CORDIAL LABELING IN CONTEXT OF RING SUM OF GRAPHS

S. B. Gudimani, S. S. Shinde, N. Swamy, and H. S. Ramane
LAPLACIAN POLYNOMIAL AND LAPLACIAN ENERGY OF SOME BIPARTITE CLUSTER GRAPHS

S. S. Archa, P. A. Azeem Hafiz, and K. S. Zeenath
A STUDY ON DECIPHERING A TAG AND GENERATING BINARY CODE IN ARITHMETIC CODING

S. Begum and K. Patra
ON INDEPENDENCE NUMBER OF NIL GRAPH OF Zn, FOR SOME PARTICULAR VALUES OF n

R. V. N. Udayasree, T. Srinivasa Rao, Ch. Vasavi, and G. Suresh Kumar
INTERVAL INTEGRO DYNAMIC EQUATIONS ON TIME SCALES UNDER GENERALIZED HUKUHARA DELTA DERIVATIVE

Y. Q. Hasan, A. A. Olalekan, N. M. Dabwan, S. A. Alaqel, S. G. Othman, and Z. A. Al-Rabahi
APPROXIMATE ANALYTICAL SOLUTION OF KLEIN-GORDON EQUATIONS BY THE MODIFIED ADOMIAN DECOMPOSITION METHOD

Z. Dj. Yusupova
PROPERTIES OF SOLUTIONS OF EQUATION OF REGULATORY MECHANISMS OF CARDIAC ACTIVITY

A. K. Singh
SOME ASPECTS OF EXACT STATIC SPHERICALLY SYMMETRIC SOLUTION OF EINSTEIN’S FIELD EQUATIONS WITH SPECIFIED EQUATION OF STATE

S. Saravanan and P. Balaji
BOUNDS ON THE MULTIPLE DOMINATION NUMBER OF A SEMIGRAPH

E. Dalam
AN INVESTIGATION OF COMPOSITION OPERATORS BETWEEN EXPONENTIAL WEIGHTED SPACES

P. Narasimha Swamy, C. Saraswathi, and L. Bhaskar
INTERVAL VALUED ANTI FUZZY NEAR ALGEBRA OVER INTERVAL VALUED ANTI FUZZY FIELD

S. S. Shinde and J. Macha
DEGREE EXPONENT SUBTRACTION ENERGY

B. Abirami, V. Vamitha, and S. Rajaram
A NEW APPROACH FOR SOLVING TRAPEZOIDAL INTUITIONISTIC FUZZY TRANSPORTATION PROBLEM

V. B. V. N. Prasad, K. Prasad, M. Ramesh, R. D. Burri, and T. Rama Rao
SOME SPECIAL CHARACTERSTICS OF LATTICE ORDERED COMMUTATIVE LOOPS

D. R. Kirubaharan and N. Subashini
FUZZY LOG LOGISTIC DISTRIBUTION FOR HYPOTHROIDISM DEFICENT PATIENTS

*************************************

Papers from the Special Issue on
International Web Conference on Mathematics for Materials Science, Signals, Images, and Structured Data (ICMMSIS-2020)

P. Agilan, J.M. Rassias, V. Vallinayagam
STABILITY ANALYSIS IN BANACH SPACES FOR A GENERAL ADDITIVE FUNCTIONAL EQUATION

E.G. Ushachew, M.K. Sharma
NATURAL CONVECTION IN A MICROPOLAR NANOFLUID FILLED OPEN RECTANGULAR ENCLOSURE EMBEDDED WITH A HEATED OBJECT OF DIFFERENT GEOMETRIES

K. Krishnaveni
SUPRA CO BT URYSOHN SPACE IN SUPRA TOPOLOGICAL SPACES

A. Neerajah, P. Subramanian
A STUDY ON ZERO-M CORDIAL LABELING

R.K. Kumari, R. Arulprakasam, R. Perumal, V.R. Dare
CYCLIC PARTIAL WORDS

S. Senthil, R. Perumal, R. Arulprakasam
ON STRUCTURES OF RIGHT DUO SEMINEARRING

P. Poomalai, R. Vikramaprasad, P. Malliga
ON RADIO ANALYTIC MEAN D-DISTANCE NUMBER OF MORE GRAPHS

D. Prathap
ON EDGE BIMAGIC LABELING OF BISTAR GRAPHS

K.R. Babu, G. Narender, K. Govardhan
MHD FLOW OF AN EYRING-POWELL FLUID WITH THE EFFECT OF THERMAL RADIATION, JOULE HEATING AND VISCOUS DISSIPATION

N. Rameshan, D.S. Dinagar
A METHOD FOR FINDING CRITICAL PATH WITH SYMMETRIC OCTAGONAL INTUITIONISTIC FUZZY NUMBERS

R. Lakshmi, Santhakumari
MHD FLOWS DUE TO NON-COAXIAL ROTATIONS OF POROUS DISK AND A VISCOUS FLUID AT INFINITY: GRAPHICAL SOLUTIONS USING MATLAB

K. Sivaraman, R.V. Prasad
FUZZY EQUITABLE EDGE COLORING OF SOME SIMPLE GRAPHS

K. Sivaraman, R.V. Prasad
A STUDY ON FUZZY EQUITABLE EDGE COLORING OF WHEEL RELATED GRAPHS

V.V. Manjalapur, M.B. Rotti
BOUNDS ON HARARY INDEX WITH RESPECT TO VERTEX CONNECTIVITY, INDEPENDENT NUMBER AND INDEPENDENT DOMINATION NUMBER OF A GRAPH

K. Deepika, K. Suriya, S. Meenakshi
ECCENTRIC SEQUENCE OF GRAPHS

N. Senthurpriya, S. Meenakshi, P. Punithavathi
INDEPENDENT DOMINATION NUMBER (IDN) FOR SOME SPECIAL NETWORKS IN ADAPTIVE MESH REFINEMENT (AMR)-WENO SCHEME

K. Prabhavathi, K. Nirmala, R.S. Kumar
WEAKLY (1,2)$^{\ast}$-$\widetilde{g}$-CLOSED SETS IN BIOTOPOLOGICAL SPACES

I. Rajasekaran, G. Selvi, B. Revathi
ON NANO $\mathcal{M}_ r$-SET AND NANO $\mathcal{M}_{r^\star}$-SET IN NANOTOPOLOGICAL SPACES

G. Selvi, I. Rajasekaran
ON A NEW CLASS OF SEMI GENERALIZED CLOSED SETS IN STRONG GENERALIZED TOPOLOGICAL SPACES

*************************************

M. B. Tahir and A. K. Yaseen
AN EQUICONVERGENCE THEOREM FOR LINEAR ORDINARY DIFFERENTIAL OPERATOR

T. V. Krishna and D. M. Reddy
SELF-SIMILAR BEHAVIOR OF CPI HEADLINE INFLATION AND THE ROLE OF HURST EXPONENT IN DETERMINING CPI CORE INFLATION

R. Moran, N. Bora, A. K. Baruah, and A. Bharali
ST-COLORING OF JOIN AND DISJOINT UNION OF GRAPHS

M. Saikia
EXISTENCE OF HOPF-BIFURCATION IN A MATHEMATICAL MODEL ON DEPLETION OF GRASSLAND UNDER THE CATASTROPHIC EFFECT OF INVASIVE SPECIES IN KAZIRANGA NATIONAL PARK (KNP), ASSAM, INDIA

S. Dhanasekar, V. Parthiban, and A. David Maxim Gururaj
IMPROVED HUNGARIAN METHOD TO SOLVE FUZZY ASSIGNMENT PROBLEM AND FUZZY TRAVELING SALESMAN PROBLEM

O. C. Akeremale, O. A. Olaiju, and S. H. Yeak
GENERATION OF SHAPE FUNCTIONS BY OPTIMIZATION

A. Mishra and K. Patra
ZERO FORCING GRAPH ASSOCIATED TO THE TOTAL GRAPH OF Zn WITH RESPECT TO NIL IDEAL

S. Vivek and S. C. Mathew
NORMALITY OF THE EXTENSIONS OF A DOUBLE FUZZY TOPOLOGICAL SPACE

R. Pathrakumar and M. Rajasekar
FUZZY CONJUNCTIVE GRAMMAR AND FUZZY SYNCHRONIZED ALTERNATING PUSHDOWN AUTOMATA

B. Basumatary, J. Basumatary, and N. Wary
A NOTE ON COMPUTATION OF NUMBER OF FUZZY BITOPOLOGICAL SPACE

A. Dahbi, S. Jabri, Y. Balouki, and T. Gadi
SELECTING, SORTING AND RANKING ASSOCIATION RULES WITH MULTIPLE CRITERIA USING DOMINANCE RELATION

T. Anitha, V. Amarendrababu, and G. Bhanu Vinolia
MBJW – FILTERS OF LATTICE WAJSBERG ALGEBRAS

*************************************
Papers from the Special Issue on
Application of Mathematical Modeling and simulation in Computing Communication and Control Engineering (AMMCCC-2020)

B. Ambika, G. Balasubramanian
EDGE ODD GRACEFUL LABELING OF SOME FLOWER PETAL GRAPHS

J. Gnanaraj, S. Gopinath, S. Lalithambigai
NEW FIXED POINT THEOREMS FOR SET VALUED MAP ON G-METRIC SPACES

N. Lalithamani, K. Prabakaran, R. Ramesh
INTUITIONISTIC FUZZY IDEALS AND INTUITIONISTIC FUZZY FILTERS OF TERNARY SEMIGROUPS

*************************************

Papers from the Special Issue on
International Conference on Recent Trends in Applied Mathematical Sciences (ICRTAMS-2020)

P.R. Raveendran, S. Beena
CONSTRUCTION OF CLADOGRAM USING BINARY MATRIX

D.A. Munot, K.P. Ghadle
A NEW APPROACH TO SOLVE ASSIGNMENT PROBLEM USING CONGRUENCE MODULO AND ITS CODING IN MATLAB

A. Vadivel, M. Navuluri, P. Thangaraja
ON $N_{nc} \mathcal{DP^*}$-SETS AND DECOMPOSITION OF CONTINUITY IN $N_{nc}$-TOPOLOGICAL SPACES

J. Borah, G.C. Hazarika, P. Dutta
NUMERICAL ANALYSIS OF AN UNSTEADY MHD FREE CONVECTIVE FLUID FLOW WITH UNCERTAIN PARAMETERS

A. Swaminathan, S. Sivaraja
FUZZY MAXIMAL AND MINIMAL CLOPEN SETS

S. Muthukumaran, B. Anandh, V.N. Mishra, A. Swaminathan
FUZZY TOTALLY SOMEWHAT IRRESOLUTE MAPPINGS

M. Sankari, A. Swaminathan
SOMEWHAT PAIRWISE FUZZY δ-IRRESOLUTE CONTINUOUS MAPPINGS

R. Avudainayaki, D. Yokesh
IRREGULAR COLORING OF SOME SPECIAL GRAPHS

B. Ambika, G. Balasubramanian
EDGE ODD GRACEFUL LABELING OF SOME CYCLE RELATED GRAPHS

T. Stalin, M. Thirucheran, M. Vinothkumar
A NEW SUBCLASS OF NEGATIVE UNIVALENT FUNCTIONS INVOLVING POLYLOGARITHM FUNCTIONS

M. Thirucheran, M. Vinothkumar, T. Stalin
OBTAIN NEW SUBCLASS OF ANALYTIC FUNCTIONS INVOLVING HADAMARD PRODUCT OF LINEAR OPERATOR WITH POLYLOGARITHM FUNCTIONS

M. Thirucheran, A. Anand, T. Stalin
ESTIMATE THE NEW SUBCLASS OF NEGATIVE CO-EFFICIENT OF ANALYTIC FUNCTION DEFINED BY THE CONVOLUTION OF POLYLOGARITHM FUNCTIONS

T. Stalin, M. Thirucheran, A. Anand
OBTAIN SUBCLASS OF ANALYTIC FUNCTIONS CONNECTED WITHCONVOLUTION OF POLYLOGARITHM FUNCTIONS

S. Meena, A. Ezhil
TOTAL PRIME LABELING OF SOME SPECIAL GRAPHS

K. Pattabiraman, M. Kameswari, M. Seenivasan
INVERSE DEGREE INVARIANT OF GRAPHS

M. Vimala Suganthi, G. Mahadevan
COMPLEMENTARY INDEPENDENT TWIN PAIRED DOMINATION NUMBER OF A GRAPH

S. Anuthiya, G. Mahadevan
SOME RESULTS ON DOUBLE TWIN DOMINATION NUMBER OF A GRAPH

P. Murugadas
STRONG PRIME IDEALS IN TERNARY SEMIRING

S. Meena, A. Ezhil
TOTAL PRIME LABELING OF CERTAIN TYPES OF GRAPHS

P. Murugadas
INTERVAL-VALUED FUZZY INTERIOR IDEALS IN ORDERED SEMIRINGS

T. Singh, K. Shrivastava, A. Kumar, R. Dubey, V. Narayan Mishra
PATTERN FORMATION OF PREY–PREDATOR SYSTEM WITH SCHOOLING BEHAVIOR VIA AMPLITUDE EQUATION

S. Anita Shanthi, R. Valarmathi
GRANULATION ON FUZZY NEAR SETS

M. Vasu, D. Ramesh Kumar
NEUTROSOPHIC IDEALS OF NEUTROSOPHIC BCH-ALGEBRAS

S. Anita Shanthi, G. Sathiya Priya
NETWORK USING GAUSSIAN FUNCTION

S. Anita Shanthi, M. Saranya
ON BIPOLAR FUZZY ROUGH TOPOLOGICAL SPACES

T.J. Arputha, P. Venugopal, M. Giridaran
RADIO ANTIPODAL MEAN LABELING OF TRIANGULAR SNAKE FAMILIES

S. Sivakumar, S. Kousalya
A NOTE ON FUZZY BRK TOPOLOGICAL ACTION OF SUBGROUP

S. Umamaheswari, M. Saraswathi
$\mathcal{AC}^{*}$ AND $\mathcal{AC}_{2}^{*}$-PAIRWISE PARACOMPACTNESS IN BITOPOLOGICAL SPACES

M. Kameswari, M. Seenivasan
IMPACT AND IMPORTANCE OF PRE-CONCEPTUAL TEST THROUGH ICT TOOLS IN TEACHING LEARNING PROCESS OF FUNCTIONS IN DISCRETE MATHEMATICS

S.G. Khavale, K.R. Gaikwad
GENERALIZED THEORY OF MAGNETO-THERMO-VISCOELASTIC SPHERICAL CAVITY PROBLEM UNDER FRACTIONAL ORDER DERIVATIVE: STATE SPACE APPROACH

A. Dabhole, K. Ghadle, G. Rokade
INCOMPARABILITY GRAPH OF THE SPECIAL LATTICE $L^{2^{2}}_n$

L. Krismiyati Budiasih, L. Hari Wiryanto
ON A STUDY OF STAGGERED LEAPFROG SCHEME FOR LINEAR SHALLOW WATER EQUATIONS

A. Kalpana, M. Saraswathi
PROPERTIES OF SEQUENTIALLY COMPACT AND LOCALLY COMPACT IN STAR AND ALMOST MENGER SPACES

R. Sophia Porchelvi, V. Jayapriya
PYTHAGOREAN FUZZY MULTI SET AND ITS APPLICATIONS IN FISH FEED FOR INDIAN MAJOR CARP

D. Senthil Kumar
SUPER FIBONACCI GRACEFUL LABELING FOR GENERALIZED (a,m)-SHELL GRAPH AND MERGED WITH SOME GRAPHS

N. Paramaguru
MODULAR COLORINGS OF CORONA PRODUCT OF Pm WITH Cn

K. Shrivastava, S. Saxena, V. Narayan Mishra
FIXED POINT THEOREM IN PROBABILISTICALLY CONVEX MANGER SPACE

S. Rathee, P. Gupta, V. Narayan Mishra
SOME FIXED POINT RESULTS IN d-COMPLETE TOPOLOGICAL SPACES

S. Rathee, P. Gupta, V. Narayan Mishra
SOME COMMON FIXED POINT THEOR MS FOR EXPANSIVE MAPPINGS IN d-COMPLETE TOPOLOGICAL SPACES

*************************************

T. Rajesh Kannan and S. Chandrasekar
INVERTIBLE NEUTROSOPHIC TOPOLOGICAL SPACES

J. Goswami
A NOTE ON STRONGLY PERFECT GROUPS

J. Goswami
SUBMODULE INCLUSION GRAPH OF A MODULE

A. A. Rahman, C. E. Nasryah, D. Kristanti, Darhim and A. Fauzan
THE FEASIBILITY OF PBL-REATHNOMATH MODEL TO TRAIN HOTS OF ELEMENTARY SCHOOL STUDENTS

P. A. T. Diabaté, A. Coulibaly, K. B. Edja, and A. K. Touré
NUMERICAL QUENCHING FOR A SLOW DIFFUSION SYSTEM COUPLED AT THE BOUNDARY

M. Kaliyappan, S. Dhanasekar, and N. Mohana
SOLVING FUZZY ASSIGNMENT AND FUZZY TRAVELLING SALESMAN PROBLEMS USING R SOFTWARE

P. Saikia and L. K. Barthakur
ON (∈, ∈ ∨q) INTUITIONISTIC FUZZY IDEAL OF N-GROUP

R. Hema, D. Subitha, and S. Freeda
LUCAS DECOMPOSITION OF GRAPHS

K. Kavitha and T. Babitha
AN APPROACH FOR JOB SHOP SCHEDULING USING PETRI NETS

S. Revathi and K. Selvakumari
PERFORMANCE MEASUREMENTS OF AN UNSIGNALIZED TRAFFIC FLOW USING FUZZY QUEUING THEORY

A. Andrew Michael and M. Thiagarajan
VIRTUALIZED STOCHASTIC MULTI QUEUING MODEL BASED ON VMAX/M/G-MIN/I-CACHE – PλM FOR REDUCING CUSTOMER IDLE TIME EXPECTATION ON SINGLE SERVER UTILIZATION

W. G. El-Sayed, M. M. El-Borai, M. M. A. Metwali, and N. I. Shemais
AN EXISTENCE THEOREM FOR A NONLINEAR INTEGRAL EQUATION OF URYSOHN TYPE IN LP(RN)

P. Kanchanapally and V. N. Raju
COMMON FIXED POINT THEOREMS IN 2-NORMED SPACES

M. Suraiya Begum, M. Sheik John, and K. M. Arifmohammed
SOFT IRRESOLUTE AND SOFT α TOPOLOGICAL VECTOR SPACES

J. Thomas and K. Indhira
QUASI-VALUATION MAPS BASED ON SUBALGEBRA AND IDEAL CONCEPT IN BM-ALGEBRA

J. E. Kim
POLAR COORDINATE FORMS FOR THE REGULARITY OF BICOMPLEX-VALUED FUNCTIONS IN CLIFFORD ANALYSIS

Y. Prabhakara Rao
QUASI IDEALS IN TERNARY PARTIAL SEMIRINGS

M. Chowdhury
A NOTE ON POINT HYPERPATH CRYPTOGRAPHY

G. S. Shivaprasanna, P. G. Angadi, G. Somashekhara, and P. S. K. Reddy
RICCI-YAMABE SOLITONS ON SUBMANIFOLDS OF SOME INDEFINITE ALMOST CONTACT MANIFOLDS

S. R. Jena, D. Nayak, A. K. Paul, and S. C. Mishra
MIXED ANTI-NEWTONIAN-GAUSSIAN RULE FOR REAL DEFINITE INTEGRALS